# SDR DALA2016122310041

- Difficulty date: December 23, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N929DL
- Make and model: Doug MD-88
- Aircraft serial: 49716
- Aircraft time: 73,608 hours, 55,366 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1474
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK ON THE FUSELAGE SKIN BS 1474 LONGERON 22L.  THE SKIN WAS REPAIRED IAW SRM 53-01 FIG. 2 AND SRM 51-30-2.
